MathSciNet Relay Station
MathSciNet bibliographic data
MR427650 (55 #681) 30A98
Horowitz, Charles Factorization theorems for functions in the Bergman spaces. Duke Math. J. 44 (1977), no. 1, 201–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement